# SDR AC2A110829

- Difficulty date: August 19, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 17,506 hours
- Engine: Allsn 250C30S
- Engine time: 12,637 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28081018
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 STARTER GENERATOR LIGHT COME ON IN FLIGHT. FOLLOWED EMERGENCY CHECK LIST. WHEN COMPLETING THE CHECKLIST THE NR 2 OIL PRESSURE GAGE WENT TO ZERO. NOTED THAT NO WARNING LIGHT WAS ON FOR THE NR 2 OIL PRESSURE SYSTEM.  MAINTAINED A WATCH ON THE TEMPERATURE  AND RETURNED TO DEPARTURE.
